Счетные модели суперстабильных теорий

Е.П. Байсалов

Algebra i Logika (1990)

  • Volume: 29, Issue: 3, page 265-283
  • ISSN: 0373-9252

How to cite


Байсалов, Е.П.. "Счетные модели суперстабильных теорий." Algebra i Logika 29.3 (1990): 265-283. <http://eudml.org/doc/187518>.

author = {Байсалов, Е.П.},
journal = {Algebra i Logika},
keywords = {countable model; Vaught's conjecture; superstable theories},
language = {rus},
number = {3},
pages = {265-283},
publisher = {Akademija Nauk SSSR, Sibirskoe Otdelenie, Institut Matematiki},
title = {Счетные модели суперстабильных теорий},
url = {http://eudml.org/doc/187518},
volume = {29},
year = {1990},

AU - Байсалов, Е.П.
TI - Счетные модели суперстабильных теорий
JO - Algebra i Logika
PY - 1990
PB - Akademija Nauk SSSR, Sibirskoe Otdelenie, Institut Matematiki
VL - 29
IS - 3
SP - 265
EP - 283
LA - rus
KW - countable model; Vaught's conjecture; superstable theories
UR - http://eudml.org/doc/187518
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.